# SDR 9JLA2018081005369

- Difficulty date: September 21, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N202CW
- Make and model: Cessna 560XL
- Aircraft serial: 5067
- Aircraft time: 6,347 hours, 4,629 cycles
- Engine: Pwa PW545A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Servo Valve
- Part number: 305349001
- Part serial: 5777
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AN ABORTED TAKE-OFF WAS REPORTED AFTER THE RIGHT ENGINE ELECTRONIC FUEL CONTROL INDICATED A FAULT. ANOTHER TAKEOFF WAS ATTEMPTED, BUT IT ALSO WAS ABORTED DUE TO THE SAME ENGINE ECU FAULT. AFTER CONSULTING WITH XXX BASE MAINTENANCE, THE TRIP WAS ALLOWED TO CONTINUE UNDER AN MEL DEFERRAL. AFTER RETURNING TO HOME BASE. TROUBLESHOOTING DETERMINED THAT THE FAULT LAY WITH THE BLEED-AIR SERVO VALVE ON THAT ENGINE. THE SERVO VALVE WAS REPLACED WITH A NEW UNIT 
TO CLEAR THE DISCREPANCY AND CLEAR THE MEL. THE AIRCRAFT WAS RETURNED TO SERVICE.
